MAUDE Adverse Event Report: ICU MEDICAL, INC. AC ADAPTER CADD SOLIS; PUMP, INFUSION

ICU MEDICAL, INC. AC ADAPTER CADD SOLIS; PUMP, INFUSION
Catalog Number 21-0270-25
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: the device was returned for root cause analysis and the investigation findings concluded after visual inspection, functional testing, and event history log (ehl) review, the customer problem was duplicated.The alternating current (ac) plug was confirmed to have a cover on the body connection side of the plug that had come off and was damaged.The manufacturer representative replaced the ac adapter plug.
 
Event or Problem Description
The customer returned the product for a defective alternating current (ac) adapter, and during inspection it was found that the ac adapter cover on the body connection side of the plug had come off and was damaged.After investigation the results indicated a reportable malfunction due to the damage on the ac adapter.The event occurred during unpacking at facility, and there was no patient involvement.

Brand Name
AC ADAPTER CADD SOLIS
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22284391
Report Number3012307300-2025-07261
Device Sequence Number8929571
Product Code FRN
UDI-Device Identifier15019517126884
UDI-Public(01)15019517126884
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-0270-25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0466-2025
Patient Sequence Number1
Patient SexUnknown